About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 517460, 13 pages
http://dx.doi.org/10.1155/2012/517460
Research Article

An Implicit Algorithm for Maximal Monotone Operators and Pseudocontractive Mappings

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan
3School of Management, North University for Nationalities, Yinchuan 750021, China
4Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 21 February 2012; Accepted 28 February 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Hong-Jun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Jun Li, Yeong-Cheng Liou, Cun-Lin Li, Muhammad Aslam Noor, and Yonghong Yao, “An Implicit Algorithm for Maximal Monotone Operators and Pseudocontractive Mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 517460, 13 pages, 2012. doi:10.1155/2012/517460